Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On cyclic fields


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 37 (1935), 454-462
MSC: Primary 12F10; Secondary 11R20
MathSciNet review: 1501797
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12F10, 11R20

Retrieve articles in all journals with MSC: 12F10, 11R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501797-4
Article copyright: © Copyright 1935 American Mathematical Society